# SDR ASAA1148923

- Difficulty date: January 14, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 41,570 hours, 23,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 655383922
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT RT NR 2 CAP STRIP HAS CORROSION AROUND FASTENER HOLES.  BLENDED CORROSION OUT OF LIMITS.  FABRICATED REPAIR PARTS AND INSTALLED IAW B737 400 SRM 51 40 05 FIG 2.
